# SDR IXXA202202067006

- Difficulty date: February 2, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 100,360 hours, 29,028 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

ENROUTE FROM BWI TO PHX, CREW REPORTED AN AIR TURN BACK TO DEPARTURE STATION DUE TO L1 ENTRY MSG AT 28K FT WITH SUSPECTED AUDIBLE SOUNDS OF AIR LEAK. SOUND CLEARED BETWEEN 6-7K FT. AIR TURN BACK TO BWI WITH EMERGENCY DESCENT. NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. LANDING WAS UNEVENTFUL. AICRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. DURING FAULT ISOLATION WITH AIRCRAFT PRESSURIZED, THE L1 DOOR ENTRY LIGHT ILLUMINATED. IAW B767 AMM 52-11-25 THE L1 FWD ENTRY DOOR PROXIMITY SENSOR S195 ADJUSTED. LEAK CHECK GOOD. FAULT NOT DUPLICATED. SYSTEM DEFERRED AND REMAINS ACTIVE FOR ADDITIONAL OBSERVATION.
